Please use this identifier to cite or link to this item: http://hdl.handle.net/11054/59
Title: Variation in Hospital Mortality Associated with Surgery
Authors: Hurley, James C.
Issue Date: 2010
Publisher: Massachusetts Medical Society.
Place of publication: Boston
Publication Title: New England Journal of Medicine
Volume: 362
Issue: 1
Start Page: 78
End Page: 79
Abstract: Comment on Ghaferi et al. (Oct. 1 issue)
URI: http://hdl.handle.net/11054/59
Resource Link: http://www.nejm.org/doi/full/10.1056/NEJMc0910310
ISSN: 0028-4793
Internal ID Number: 00045
Health Subject: LETTER
HOSPITAL MORTALITY
HUMANS
POSTOPERATIVE COMPLICATIONS
Type: Journal Article
Letter
Appears in Collections:Research Output

Files in This Item:
File Description SizeFormat 
00045.pdf95.84 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.